# SDR ASAA201904229080

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,711 hours, 4,864 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE AT 1830Z FLIGHT LEVEL 350. FULLY RECOVERED ON ITS OWN. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836, BOTH FMC'S OP NORMAL.
